# SDR AALA20020593

- Difficulty date: May 3, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N1406A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11359
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LIGHT) DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT TRACK LIGHT AFT OF ROW 11, INOPERATIVE.  CYCLES FROM DIM TO OFF.  REPLACED 4 FOOT SECTION OF EMERGENCY EXIT FLOOR PATH LIGHTING IN FORWARD ZONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
